# SDR SWIA202053750

- Difficulty date: October 7, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD FLAP, OUTBOARD HINGE ARM ASSEMBLY, AFT ATTACH BOLT CASTLE NUT APPEARS CORRODED.  C-CHECK RO 10/29/2020.  REPLACED LT OUTBOARD FLAP, OUTBOARD HINGE ARM ASSEMBLY, AFT ATTACH BOLT CASTLE NUT AND COTTER PIN WITH NEW PARTS (P/N: MS17825-4 AND P/N: MS24665-136), REF CRJ-200 AMM.  USED TORQUE WRENCHES TUC8609 CAL DATE: 31-JUL-2021 AND TUC8619 CAL DATE: 31-OCT-2020.
